BibTeX record journals/mics/MohammadiRH21

download as .bib file

@article{DBLP:journals/mics/MohammadiRH21,
  author    = {Zahra Mohammadi and
               Gregory J. Reid and
               Tracy Shih{-}lung Huang},
  title     = {Symmetry-Based Algorithms for Invertible Mappings of Polynomially
               Nonlinear {PDE} to Linear {PDE}},
  journal   = {Math. Comput. Sci.},
  volume    = {15},
  number    = {2},
  pages     = {293--316},
  year      = {2021},
  url       = {https://doi.org/10.1007/s11786-020-00483-z},
  doi       = {10.1007/s11786-020-00483-z},
  timestamp = {Thu, 20 May 2021 18:47:04 +0200},
  biburl    = {https://dblp.org/rec/journals/mics/MohammadiRH21.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics